I highly doubt the notion that “fin / dut /saw palmetto etc affect certain people only”.
One of my inlaws ( abut 60 years old ) recently hospitalized with severe head ache ( he was constantly crying and saying he was going to die),fluctuating blood pressure and panic Attacks. Now as he has come home I asked him just out of curosity what medicines he had recently taken. He mentioned finestaride 5mg for his BPH. Another interesting thing he told me that his skin has changed. His psoriasis has become resistant and not respoding to his meds/creams.
He has been off fin only for one month and he is not feeling well. I don’t know about his sexual problems as asking about them, would be too private.
I highly doubt the notion that “fin / dut /saw palmetto etc affect certain people only”.
It almost a certainty that 5ARIs affect way more people than once thought. On the other hand, it’s highly doubtful that absolutely everyone who uses a 5ARI will develop a condition similar to ours. I only say this because there are so many people using 5ARIs and such a low percentage complain of noticeable symptoms during and after use. You also have to take into account the number of guys on this forum who used finasteride during several time periods throughout their life and didn’t notice side effects or completely recovered from side effects every time until the last round when fin finally got em. I’m pretty sure most people who use 5ARIs feel the way these guys did before they crashed.
Actually the girl cutting my hair yesterday asked if I had psoriasis. She noticed the red dry skin blotches on my neck. I know I have some on my face but didn’t realize its on my neck too until then. This side effect is worst in the summertime.
I don’t agree with you. I think the lack of awareness is masking the number of complainants. My in law’s story is a good example. He did not know that fin was behind his sides until I asked him about his fin use. I am sure if there is an open public awareness ( on TV and news papers) you will see people coming in flocks.Thousand of peoples use them and thousand just quietly suffer from it. Did you notice there are many sufferers who did not know about their sides for 10 - 12 years and just recently became aware of them after googling about propeciahelp.com.
Absolutely great idea! A very costly one though. This should also happen once ads for the propecia lawsuit/s hit national TV.
I still disagree with you, although you do make a good point with your in-law’s story. I have to admit that my gf said she was only with one other guy besides me that had any trouble in the bedroom dept, and he went through chemotherapy in his mid teens. I think that is more than just a coincidence. I’m betting he was exposed to drugs that had anti-androgenic properties. She said this guy also suffered from severe depression.
There is also a close friend of mine who went through chemo for lung cancer. He told me his sex drive dropped off the charts during treatment, BUT gradually recovered after treatment until he was back to normal.
How do you explain the guys that come to this site with bad side effects soon after quitting fin, then repeatedly state they are recovering a little more as time progresses until they are almost normal again, then they disappear from here forever?
I just find it hard to believe 5ARIs cause permanent sides in EVERYONE who uses them.
please give me such an example where a guy was affected deeply ( got gyno, got his pack changed to a 7 -8 year old boy’s size) and then miraculously he got every thing back. I read one or two cases where they were not affected that much.JG had disappeared but now he is back. JN had disappeared 8-9 years back but he is back. Many here had disappeared but now are back. We can not say for sure if all the disappeared ones are sitll sick or have gotten well. I proposed Mew to have pesonal info for all users so that we can track over long time how they are doing if they disappear.
I not trying to paint a bleak picture here but trying to be realistic about the damage caused by 5 ARI use.
As for my self, after more than 24 months I can not say where I am now, better or worse. I can not stop my supps more than 2 days, I slipp to the same " brain damaging brain fog" feelings. My skin has turned to rubber (whole body skin).
interesting thing my skin has chaged to rubbery look too. Before SP use just two sun was enough to Tan me and give energy for 4-5 days but now I can stay in sun untill my skin burns but no energy feelings like before. I think this is the reason we are low in Vit D. our main organ skin has shut down it’s production.
SP, are you saying you don’t tan anymore?
Also, i don’t believe for a single second that EVERYONE who takes 5 AR inhibitors gets permanently damaged like we have. We are a minority, there is no doubt about it. This notion you have of putting a TV advert out there and getting thousands of guys flocking here is crazy imo.
Also, in regards to what you’re saying about permanent recoveries. There have been a couple on here and so many have had temporary 100% recoveries. It’s important to remember that the internet never tells the full story - there may have been men badly affected that recovered over the years out there.
UK20 first please define recovery. If you mean to manage your life with the help of
pills+pre homrmone+TRT+aromatase inhibitors+etc etc
then yes there have been some.
Read the fucking ‘recoveries section’ and you will see that there are natural recoveries using pretty much nothing, along with recoveries where guys used stuff and don’t need it anymore.
Trust me, i know how serious this condition is but to just dismiss any chance of recovery is ridiculous. Think about how many guys are ACTUALLY active on this forum, there are a large number of guys we don’t know about that’s for sure. I messaged around a lot of members and at least a few said that they are improving.
Your views are extreme in my opinion and that picture you posted up where you apparently have damaged skin and messed up eyes and god knows what else - you actually look better in the post finasteride picture. There is nothing wrong with your appearance!
WTF! Even I have numb skin and like rubber all over my body!
I wouldn’t be surprised if pfs was more common than we think. I bet many don’t attribute their symptoms to fin. My terrible crash didn’t occur until around three months after quitting the poison. Who would guess that a med they stopped taking a few months ago would fuck them up?
Took me 19 years to make the connection. My mates father is on it for prostate cancer and has recently noticed sone unwelcone changes
I having a really hard time accepting what this drug have done to my body. I stil after 5 years see new symtoms that my body continue to break down. Its a war to mently handle this ever day.
What new symptoms you start to see? Similar thing is happening to me i think… my orgasms were pretty fine after the first time i get the side effect from 4 Pills in total of Accutane. But now, after 4 years, i start to realize there is a decline in orgasm intensity in my body. I feel like going worse instead of going better over time. Please clear out your case so we can talk.
Its nothing funny to talk about. Primarely its my skin that really look older now. I think its from the extrem crash i had when i stop and after that my skin slowly have become worse and no its worse then ever. Very Thin and old looking skin. Loose skin and rubbery i suppose no collagen left it seems. It just very sad. I have alot of gut issues and my hair is very dry and dead. For the moment i am home for sickleave.
I have the same issues mate was always complimented on how young I looked. I think I’ve aged about 10 years in the last two! It’s certainly accelerated the aging process. New symptoms continue to land for me too.
How long did you take the drug for? How long after your crash did you start to notice things? So nothing has improved for you?
I took it on and off for 20 years with symptoms appearing one by one over time. The docs drew a blank and never looked at propecia. Things got quite bad 6 years ago. It was only about 1.5 years ago when I found the cause via googling a symptom. I immediately stopped the drug but things have continued to deteriorate. New symptoms have developed due to go intervention with SSRIs to help with the insomnia. These blew me apart. Ageing really picked up, I’ve lost collagen, face has changed, gums have receded, I have hooded eye and wrinkles have accelerated, I look like a heavy smoking wino! I used to be complimented on how young I looked!
I truly believe that only small percent who are affected, we are unlucky ones, I say it because 5ari like saw palmetto is a big sales without prescriptions everywhere including Walmart.since long time ago.
it fat I believe that saw palmetto is quite dangerous or maybe more than fin.
I ask in a store and say that they sale a lot.
also I was checking testosterone booster where saw palmetto is part of the ingredient in a substantial quantity.
In other word fin is being in the market since around 1994 and been used for millions, saw palmetto without prescription for long time ago and it being sold in mayor retails store and pharmacies , vitamin and sport supplement store all around the US and all over the world.
Do you don’t think guys that this forum server would be down for user traffic for so many user claiming being fuck ?
What I don’t understand is why I have to suffer the same symptoms when I only took 1 fucking pill.